# SDR 2006UALA01518

- Difficulty date: August 2, 2006
- Submitted: August 8, 2006
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 55,614 hours, 19,788 cycles
- Engine: Pwa PW2037
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Inoperative
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIVERTED DUE TO INOP WEATHER RADAR.  WX RADAR COMPLETELY INOP PER CREW, TRIED CYCLING RADAR OFF AND ON AND CYCLING CB F2 ON OVHD PNL WITH NOLUCK. REPLACED WX RADAR TRANSCEIVER.
